# SDR 95ZZZX1927

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N396AL
- Make and model: Bell 412
- Aircraft serial: 33169
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 205032815127
- Condition: Separation
- Location: Bagg Comp Roof
- Part time: 6,360 hours
- Component: 212030100133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR INSPECTION, FOUND PANEL OF BAGGAGE COMPARTMENT ROOF SEPARATED BEYOND LIMITS.  STA 101 (AFT SEAM ON PANEL) IS A HIGHLY STRESSED AREA.  SINCE THE ADDITION OF OUTSIDE DOUBLERS (ASB 412-90-49) THIS SEEMS TO BE A MORE COMMON PROBLEM.
